MathSciNet Relay Station
MathSciNet bibliographic data
MR1772834 (2001h:60138) 60J60 (31C25)
Ma, Zhi-Ming; Röckner, Michael Construction of diffusions on configuration spaces. Osaka J. Math. 37 (2000), no. 2, 273–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement